# SDR FDEA201106092171

- Difficulty date: June 9, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 41,438 hours, 28,743 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 594-640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD INNER SURROUND SKIN GOUGED STA 620 STR 4L.  REMOVED DAMAGED UPPER INNER SKIN SECTION, FABRICATED & INSTALLED NEW INNER SKIN IAW SRM 51-30-2, SRM 51-10-2 & SRM 53-10-2 FIG 3A.
